# SDR AUS20010487

- Difficulty date: March 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075411
- Condition: Faulty
- Location: Apu Bay
- Part time: 15,138 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAULTY. FUMES IN CABIN.
